Quotients of real algebraic G varieties and algebraic realization problems

Publisher
OSAKA JOURNAL OF MATHEMATICS
Issue Date
1996-06
Language
ENG
Citation

OSAKA JOURNAL OF MATHEMATICS, v.33, no.2, pp.399 - 410

ISSN
0030-6126
URI
http://hdl.handle.net/10203/73274
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
  • Hit : 141
  • Download : 0
  • Cited 0 times in thomson ci
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡClick to seewebofscience_button
⊙ Cited 2 items in WoSClick to see citing articles inrecords_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0